# SDR UALA2013060703987

- Difficulty date: June 6, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 70,575 hours, 10,101 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 105
- Condition: Faulty
- Location: Apu Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT COME ON LINE.  REPLACED APU GCU, REPLACED, TESTED AND CHECKED GOOD.
